# SDR RAIA960924

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- Engine: Garrtt TPE33112UA
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: T2 Connector
- Part number: CA3108R12S3SF80
- Condition: Shorted
- Location: Rt Engine
- Part time: 12,033 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7029 - RIGHT ENGINE EGT FLUCTUATES.  MAINTENANCE REPLACED THE RIGHT T2 CANNON PLUG.  (M)
